Jump to content
×
Are you looking for the BariatricPal Store? Go now!

No Sex Drive/Desire after Sleeve 9 months Post Op



Recommended Posts

Just now, MollyClarkson said:

I've got the same thing because of my meds, one of the possible reasons((

yaeh, you're right. I was in kinda similar situation, I mean, I wasn't able to even guess that it's all about the pills my therapist prescribed. When I ended the course of this med, it got totally alright.

Share this post


Link to post
Share on other sites
Posted (edited)

But still, the thing with the Vitamin D is acually relatable, the best thing in your situatioт would be to check al your hormones and juts completey check your body in order to find out what's missing, why you lost this sex drive. I was in kinda similar situation, I mean, I wasn't able to guess that it's all about my pills my therapist prescribed. When I ended the course of this med, it got totally alright. However, I'd managed to try cialis, viagra and everything of this kinda. The most impressing for me turned out to be cialis from https://indegenerique.fr. Really reliable and qualitative stuff. Recommend everyone to look through their page))

Edited by IanPullman

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recent Topics

  • Most popular:

  • Together, we have lost...
      lbs
    ×